# SDR SWIA202164315

- Difficulty date: December 27, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE PAX DOOR FLOOR SILL ANGLE FOUND CORROSION ON  FLOOR STRIKER SEAL AFT CORNER.    (C CHECK RO 02-12-2022)   REMOVED CORROSION ON FLOOR STRIKER SEAL AFT CORNER REF CRJ200 SRM 51-21-06. FOUND TO BE WITHIN LIMITS  REF CRJ200 SRM 53-00-00. RESTORED FINISH TO AREA REF CRJ 200 SRM 51-25-16
